# SDR ASOA201902167027

- Difficulty date: February 15, 2019
- Submitted: February 16, 2019
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 239
- Aircraft time: 44,624 hours, 34,420 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 21 CRACKED. TRIMMED OUT DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER AND FILLER. AIRCRAFT STILL IN C CHECK.
